MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 16MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient apparently had fallen at the hospital and at the rehab as per the doctor that caused a ligament loosening issue.Loosening of the femoral component was noted at an unknown interface.Depuy cement was used.No surgical delay was noted.Doi: (b)(6) 2020, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A.In the der, loosening was marked as "yes" of the femoral component but the interface was marked as "not applicable".Please verify if there was really loosening.If yes, at what interface did the loosening occur? b.Please clarify what "ligament loosening issue" means.Was the knee became unstable or this means loosening of the femoral component? c.Please confirm if there were any depuy instrumentation that broke during surgery? if yes, please provide the details.Answer: yes the ligaments were unstable bc of the fall/falls per the doctor.The femur component was not loose on the interface or loose.I may have miss marked that.No instruments were broke.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 4 16MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11200918
Report Number1818910-2021-01495
Device Sequence Number11320671
Product Code NJL
UDI-Device Identifier10603295052357
UDI-Public10603295052357
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-416
Device Catalogue Number151650416
Device Lot Number8936974
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/21/2021
02/16/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/10/2021
02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 16MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET HV BONE CEMENT 40G; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 16MM; ATTUNE RP TIB BASE SZ 4 CEM; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR